Preprint Article Version 1 This version is not peer-reviewed

Exact Solutions to (3+1) Conformable Time Fractional Jimbo-Miwa, Zakharov-Kuznetsov and Modified Zakharov-Kuznetsov Equations

Version 1 : Received: 6 December 2016 / Approved: 7 December 2016 / Online: 7 December 2016 (10:21:32 CET)

A peer-reviewed article of this Preprint also exists.

Korkmaz A., Exact Solutions to (3+1) Conformable Time Fractional Jimbo-Miwa, Zakharov-Kuznetsov and Modi fied Zakharov-Kuznetsov Equations, Communications in Theoretical Physics, 67, 5, 479-482, 2017. Korkmaz A., Exact Solutions to (3+1) Conformable Time Fractional Jimbo-Miwa, Zakharov-Kuznetsov and Modi fied Zakharov-Kuznetsov Equations, Communications in Theoretical Physics, 67, 5, 479-482, 2017.

Journal reference: Communications in Theoretical Physics 2017, 67, 16665
DOI: 10.1088/0253-6102/67/5/479

Abstract

Exact solutions to conformable time fractional (3+1)- dimensional equations are derived by using the modified form of the Kudryashov method. The compatible wave transformation reduces the equations to an ODE with integer orders. The predicted solution of the finite series of a rational exponential function is substituted into this ODE. The resultant polynomial equation is solved by using algebraic operations. The method works for the Jimbo-Miwa, the Zakharov-Kuznetsov and the modified Zakharov-Kuznetsov equations in conformable time fractional forms. All the solutions are expressed in explicit forms.

Subject Areas

Fractional (3+1)- dimensional Jimbo-Miwa equation; Fractional modified Zakharov-Kuznetsov equation; Modified Kudryashov method; Fractional Zakharov-Kuznetsov equation; Exact solutions

Readers' Comments and Ratings (0)

Leave a public comment
Send a private comment to the author(s)
Rate this article
Views 0
Downloads 0
Comments 0
Metrics 0
Leave a public comment

×
Alerts
Notify me about updates to this article or when a peer-reviewed version is published.